ISSN: 1606-3694
eISSN: 2224-5111
Article
|
Open Access
|

Published: Jun 28 2016

The Tower of Hanoi Problem and its Variants

Abstract

The Tower of Hanoi is a popular mathematical puzzle, which appeared in 1885. During the past years, the problem has seen many variations. This paper reviews the Tower of Hanoi and its different variants. Some 3-peg variants are given in §2, §3 treats some 4-peg variants, §4 deals with the multi-peg generalization, and §5 gives some open problemsGANIT J. Bangladesh Math. Soc.Vol. 35 (2015) 145-163

Citation

Majumdar & A. (2016). The Tower of Hanoi Problem and its Variants. GANIT.35(1). https://doi.org/10.3329/ganit.v35i0.28578

Statistics
Article Views: 49
Total Downloads: 0
ISSN 1606-3694
EISSN 2224-5111
© Bangaldesh Mahtematical Society
Designed & Devleoped by
INCODEX